# SDR 0000302202

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Brake
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW COULD NOT TRIM STABILIZER.  BOTH MANUAL AND CRUISE TRIM WERE INOPERATIVE.  CREW FOLLOWED COM PROCEDURE AND LANDED IN ORD WITHOUT INCIDENT.  ORD MAINTENANCE REPLACED STABILIZER TRIM BRAKE ASSEMBLY, OPERATIONAL CHECK.
